PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the distance between generalized Fibonacci numbers

Volume 140 / 2015

Jhon J. Bravo, Carlos A. Gómez, Florian Luca Colloquium Mathematicum 140 (2015), 107-118 MSC: Primary 11B39; Secondary 11J86. DOI: 10.4064/cm140-1-9

Abstract

For an integer $k\geq 2$, let $(F_{n}^{(k)})_{n}$ be the $k$-Fibonacci sequence which starts with $0,\ldots ,0,1$ ($k$ terms) and each term afterwards is the sum of the $k$ preceding terms. This paper completes a previous work of Marques (2014) which investigated the spacing between terms of distinct $k$-Fibonacci sequences.

Authors

  • Jhon J. BravoDepartamento de Matemáticas
    Universidad del Cauca
    Calle 5 No. 4–70
    Popayán, Colombia
    e-mail
  • Carlos A. GómezDepartamento de Matemáticas
    Universidad del Valle
    Calle 13 No. 100–00
    Cali, Colombia
    e-mail
  • Florian LucaSchool of Mathematics
    University of the Witwatersrand
    P.O. Box Wits 2050
    Johannesburg, South Africa
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image